Recent Blog

Home » Blog » Gadolinium – The Dangers of MRI

July 25, 2019

negative effects of MRI

Gadolinium – The Dangers of MRI

Have you had an MRI or MRA?

Did you have any unexplained chronic and strange symptoms afterwards?

Do you have the strange symptoms of an electrified, vibrating, twitching feeling throughout your body, do you have leg and arm pain, joint pain, skin rashes, muscle weakness, cognitive loss, hair loss, balance problems and swellings?

Gadolinium is a toxic metal with the symbol Gd. This chemical element is widely used as an injectable contrast agent when patients undergo magnetic resonance Imaging (MRI) and magnetic resonance angiography (MRA) scans.

Before undergoing an MRI or MRA, a gadolinium contrast agent is injected into the bloodstream so doctors can easily detect and trace any problems found within the body.

Previously, researchers said this chemical element was safe for use in MRIs and MRA scans.

In fact, the element is very toxic.Those with gadolinium toxicity present symptoms shortly after a contrast MRI. They can also have chronic symptoms for years.

Since the medical community believes these contrast dyes are harmless, many don’t trace their symptoms back on their timeline to their scan.

Check Your MRI Records

If you believe your symptoms started shortly after having an MRI or an MRA then check on your records to see if you were administered GBCA under the names of Magnevist, Omniscan, and Multihance.

If this is the case then your chronic unanswered symptoms are most likely from the toxic metal Gadolinium being injected into your body.

This toxic metal is typically used in microwave applications, colour TV tubes, synthetic gemstones, compact discs, and computer memory it does not belong in your body and is extremely toxic to your health.

If you’d like to learn more about toxic metals, give me a call or book an appointment with me.

Other Blogs

What are homeopathic cell salts? Do they work?

Homeopathic cell salts were discovered by German doctor and homeopath, Dr. ... [read more]

January 8, 2020

Is your memory deteriorating? Here are some natural solutions to help you.

Do you find yourself forgetting things more than you used to? You walk into ... [read more]

December 8, 2019

Are you suffering from hormonal imbalance?

Do you just feel off? Nothing in particular is wrong. But things just aren ... [read more]

November 8, 2019